# SDR USAA920081478

- Difficulty date: July 14, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 67,684 hours, 46,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 -MAJOR REPAIR- CORROSION ON DIAGONAL FLOORBEAM BS 996 TO BS 1006, WL 208.1, LBL 13.  REPLACED DIAGONAL FLOORBEAM BS 996 TO BS 1006, WL 208.1, LBL 13 IAW B737 SRM 51-40-02-0G.  (S)
